# SDR HEEA061590

- Difficulty date: April 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911RS
- Make and model: Bolkms BO105CBS
- Aircraft serial: S670
- Engine: Allsn 250C20B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter Assembly
- Part number: 174000103
- Condition: Leaks
- Location: Engine Oil
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FILTER ASSEMBLY LEAKS WITH NEW SEALS INSTALLED.
